# SDR SWAA2022032308310

- Difficulty date: September 14, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 48,497 hours, 28,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT CAP STRIP IN AFT CARGO PIT IS CORRODED BEYOND LIMITS. / REMOVED AND REPLACED RIGHT AFT CAP STRIP IAW SRM 51-10-02.
